# SDR MZZA99055

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 3425 · Integrated Flight System
- Part: Wire
- Condition: Loose
- Location: Rt Adi
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 992 - GUM - AIR RETURN DUE TO FIRSTI OFFICER ADI INOPERATIVE, DOES NOT RESPOND IN ROLL AND DOES NOT INDICATE A BANK.  MAINTENANCE TROUBLESHOOT SYSTEM FOUND FAULTY WIRES.  FOUND WIRES NR 27 AND NR 28 GROUNDING OUT AT VG CANNON PLUG.  RESPLICED WIRES IAW WDM 34-22-03 PAGE 901.  PERFORMED MANUAL VG 'ROLL', FO'S ADI CHECKS GOOD.  AIRCRAFT BACK IN SERVICE.  (M)
